Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Thigh muscle is completely constricted and hurting after using crystal meth. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi there, I did crystal meth at a party and some afterward, now my thigh muscle is completely constricted and hurts. Should I go to the emergency room?
Posted Fri, 16 Nov 2012 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 3 hours later
Thanks for writing in to Healthcare Magic!
There can be two reasons for your thigh soreness- drug overdose or excessive physical activity like prolonged and vigorous dancing/sexual intercourse etc.
You should know the effects of Overdose
- Cerebrovascular Accidents- brain hemorrhage,
- Sensation of flesh crawling (formication)
- Paranoia, hallucinations, delusions, tension headache
- Muscle breakdown (rhabdomyolysis) which can lead to kidney damage or failure
- Death due to stroke, cardiac arrest or uncontrolled surge in body temperature (hyperthermia)
In both the cases it can result in muscle damage and which in turn can lead to kidney damage as well. A timely medical intervention is worthwhile because these complications can be prevented so you should go to ER as soon as possible.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor